# SDR ASAA0380825

- Difficulty date: December 12, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND FUSELAGE SKIN IS CRACKED AT LEFT AFT NLG DOOR CUTOUT.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-05.  (M)
